Journal article icon

Journal article

A NEW METHOD FOR CALCULATING THE HYPERSPHERICAL FUNCTIONS FOR THE QUANTUM-MECHANICS OF 3 BODIES

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/15/8/013

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics
Role:
Author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
15
Issue:
8
Pages:
2337-2348
Publication date:
1982-01-01
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:b49051e7-41c0-4d6e-8f7c-ae3ae831a632
Source identifiers:
6164
Local pid:
pubs:6164

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP